# SDR AU960177

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRES DAMAGED IN AREA BEHIND FLIGHT ENGINEERS PANEL - WIRES  DAMAGED WERE:- 1. SINGLE TWISTED WIRE WITH TWO WIRES SEVERED - P61 RH SIDE PANEL WIRE NO  W062-209R18 - FUEL TEMPERATURE INDICATOR - ATA 28 WIRE NOW062-209R18 - FUEL TEMPERATURE INDICATOR - ATA 28 2. SINGLE WIRE SEVERED- P61 RH SIDE PANEL WIRE NO W062-615-22 - RH FUEL PRESSURE PUMP LOW PRESSURE - ATA 28 3. SINGLE SHEILDED WIRE SEVERED - P61 RH SIDE PANEL WIRE NO W062-81G-24 - SECOND OBSERVERS FLIGHT INTERPHONE - ATA 23  SUSPECT DELIBERATE DAMAGE BY PERSONS UNKNOWN
